The approximation of functions of bounded $p$-variation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1965), pp. 171-187
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_2_a22,
author = {A. P. Terekhin},
title = {The approximation of functions of bounded $p$-variation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {171--187},
year = {1965},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_2_a22/}
}
A. P. Terekhin. The approximation of functions of bounded $p$-variation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1965), pp. 171-187. http://geodesic.mathdoc.fr/item/IVM_1965_2_a22/